MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Codes Incomplete Coaptation (2507); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).During the procedure, the valve was able to be implanted successfully.On (b)(6) 2025, a transesophageal echocardiogram (tee) revealed moderate to severe regurgitation and the bioprosthetic cusp in the traditional right coronary cusp position is not functioning and appears to be adherent to the anterior portion of the bioprosthetic stent.A valve-in-valve implantation was required.The patient was re-admitted in hospital.
 
Additional Manufacturer Narrative
An event of incomplete coaptation and central regurgitation were reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Imaging received appeared to show adhered leaflet with a significant amount of regurgitation.Based on available information, the reported incomplete coaptation and central regurgitation could not be conclusively determined.The reported prolonged hospitalization was result of case specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.Codes removed: health effect- impact code: 4624.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).During the procedure, the valve was able to be implanted successfully at a depth of 3mm on the non-coronary cusp (ncc).On (b)(6) 2025, a transesophageal echocardiogram (tee) revealed moderate to severe regurgitation and the bioprosthetic cusp in the traditional right coronary cusp position is not functioning and appears to be adherent to the anterior portion of the bioprosthetic stent.Valve-in-valve procedure was not performed since the patient reached an overall deconditioning with a risk to comorbidities.The patient was discharged with an intention of entering into a hospice care.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23751809
Report Number2135147-2025-07237
Device Sequence Number14916471
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260111
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number8867447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale